Home > Research > Publications & Outputs > Lie algebras all of whose proper subalgebras ar...

Text available via DOI:

View graph of relations

Lie algebras all of whose proper subalgebras are nilpotent

Research output: Contribution to Journal/MagazineJournal articlepeer-review

Published

Standard

Lie algebras all of whose proper subalgebras are nilpotent. / Towers, David.

In: Linear Algebra and its Applications, Vol. 32, 1980, p. 61-73.

Research output: Contribution to Journal/MagazineJournal articlepeer-review

Harvard

APA

Vancouver

Author

Towers, David. / Lie algebras all of whose proper subalgebras are nilpotent. In: Linear Algebra and its Applications. 1980 ; Vol. 32. pp. 61-73.

Bibtex

@article{0fb22cdbd9024791bfd069ff88c46e61,
title = "Lie algebras all of whose proper subalgebras are nilpotent",
abstract = "Non-nilpotent Lie algebras all of whose proper subalgebras are nilpotent are studied. A fairly complete description is given of the non-perfect algebras in this class over a wide range of fields (including all perfect fields).",
author = "David Towers",
year = "1980",
doi = "10.1016/0024-3795(80)90007-5",
language = "English",
volume = "32",
pages = "61--73",
journal = "Linear Algebra and its Applications",
issn = "0024-3795",
publisher = "Elsevier Inc.",

}

RIS

TY - JOUR

T1 - Lie algebras all of whose proper subalgebras are nilpotent

AU - Towers, David

PY - 1980

Y1 - 1980

N2 - Non-nilpotent Lie algebras all of whose proper subalgebras are nilpotent are studied. A fairly complete description is given of the non-perfect algebras in this class over a wide range of fields (including all perfect fields).

AB - Non-nilpotent Lie algebras all of whose proper subalgebras are nilpotent are studied. A fairly complete description is given of the non-perfect algebras in this class over a wide range of fields (including all perfect fields).

U2 - 10.1016/0024-3795(80)90007-5

DO - 10.1016/0024-3795(80)90007-5

M3 - Journal article

VL - 32

SP - 61

EP - 73

JO - Linear Algebra and its Applications

JF - Linear Algebra and its Applications

SN - 0024-3795

ER -